MathSciNet Relay Station
MathSciNet bibliographic data
MR1275541 58F20
Kolev, B. Periodic orbits of period $3$ in the disc. Nonlinearity 7 (1994), no. 3, 1067–1071.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement